Universidad Complutense de Madrid
E-Prints Complutense

Appendix to "Congruences of small degree in G(1,4)": Pfaffian linkage in codimension three and applications to congruences

Impacto

Descargas

Último año

Arrondo Esteban, Enrique (1998) Appendix to "Congruences of small degree in G(1,4)": Pfaffian linkage in codimension three and applications to congruences. Communications in Algebra, 26 (10). pp. 3267-3274. ISSN 0092-7872

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

324kB

URL Oficial: http://www.tandfonline.com/loi/lagb20



Resumen

We introduce the notion of Pfaffian linkage in codimension three and give sufficient conditions for the linked variety to be smooth. As a result, we are able to construct smooth congruences of lines in P-4 whose existence was an open problem.


Tipo de documento:Artículo
Palabras clave:Grassmannian; Pfaffian linkage; liaison; codimension-three
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:14847
Depositado:18 Abr 2012 10:12
Última Modificación:06 Feb 2014 10:10

Descargas en el último año

Sólo personal del repositorio: página de control del artículo